MathSciNet Relay Station
MathSciNet bibliographic data
MR892182 60J65
Baxter, J. R.; Jain, N. C. Asymptotic capacities for finely divided bodies and stopped diffusions. Illinois J. Math. 31 (1987), no. 3, 469–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement